Azithromycin Hepatic Enzyme Increased Side Effect Reports
The following Azithromycin Hepatic Enzyme Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hepatic Enzyme Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Azithromycin or it might take time to develop.
|Cholecystitis Chronic, Post-traumatic Stress Disorder, Major Depression, Pain, Bipolar Disorder, Emotional Distress, Gallbladder Non-functioning, Pancreatitis, Hepatic Enzyme Increased|
This Hepatic Enzyme Increased side effect was reported by a consumer or non-health professional from UNITED STATES. A 28-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Azithromycin (dosage: 250 Mg, Unk), which was started on Jan 01, 2009. Concurrently used drugs:
|Vanishing Bile Duct Syndrome, Hepatic Enzyme Increased, Stevens-johnson Syndrome|
This Hepatic Enzyme Increased Azithromycin side effect was reported by a health professional from CROATIA (local name: Hrvatska) on Aug 12, 2011. A male , 62 years of age, was diagnosed with
|Vanishing Bile Duct Syndrome, Stevens-johnson Syndrome, Hepatic Enzyme Increased|
This is a Azithromycin side effect report of a 62-year-old patient (weight:NA) from CROATIA (local name: Hrvatska), suffering from the following symptoms/conditions: upper respiratory tract infection,hepatic enzyme increased, who was treated with Azithromycin (dosage:Unk, start time: NS), combined with:
|Cough, Hepatic Enzyme Increased, Jaundice, Weight Decreased|
A 66-year-old patient (weight: NA) from UNITED STATES with the following symptoms: NA started Azithromycin treatment (dosage: Every Day Po) on Aug 14, 2004. Soon after starting Azithromycin treatment, the consumer experienced several side effects, including:
|Hepatic Enzyme Increased, Hepatic Failure, International Normalised Ratio Increased|
A patient from GERMANY was prescribed and started Azithromycin on Oct 14, 2010. Patient felt the following Azithromycin side effects: hepatic enzyme increased, hepatic failure, international normalised ratio increased Additional patient health information: male , 31 years of age, weighting 132.3 lb, The consumer reported the following symptoms: was diagnosed with
|Hepatic Enzyme Increased, Jaundice|
This report suggests a potential Azithromycin Hepatic Enzyme Increased side effect(s) that can have serious consequences. A 71-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): NA and used Azithromycin (dosage: 250mg Every Day Po) starting May 02, 2007. Soon after starting Azithromycin the patient began experiencing various side effects, including:
Azithromycin Hepatic Enzyme Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Azithromycin Hepatic Enzyme Increased Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed Azithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on Azithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed Azithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|